Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A commutator estimate for pseudo-differential operators

Author: Jürgen Marschall
Journal: Proc. Amer. Math. Soc. 103 (1988), 1147-1150
MSC: Primary 47G05; Secondary 35S05
MathSciNet review: 954997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the commutator $ B \cdot A - {\text{Op}}(ba)$ of two pseudo-differential operators $ A$ and $ B$ an estimate on weighted Sobolev spaces is proved under minimal regularity assumptions on the symbols $ a$ and $ b$.

References [Enhancements On Off] (What's this?)

  • [1] G. Bourdaud, Régularité du commutateur de deux opérateurs pseudo-différentiels peu réguliers, C. R. Acad. Sci. Paris Sér. A 290 (1980), 67-70. MR 563940 (80m:47046)
  • [2] R. R. Coifman and Y. Meyer, Au délà des opérateurs pseudo-différentiels, Astérisque 57 (1978), 1-185. MR 518170 (81b:47061)
  • [3] H. Kumano Go and M. Nagase, Pseudo-differential operators with nonregular symbols and applications, Funkcial. Ekvac. 21 (1978), 151-192. MR 518297 (80b:47066)
  • [4] J. Marschall, Pseudo-differential operators with nonregular symbols of the class $ S_{\rho ,\delta }^m$, Comm. Partial Differential Equations 12 (1987), 321-365. MR 891745 (88g:47102a)
  • [5] -, Weighted parabolic Triebel spaces of product type, Fourier multipliers and pseudo-differential operators, Preprint.
  • [6] Y. Meyer, Remarques sur un théorème de J. M. Bony, Rend. Cire. Mat. Palermo 2 (1981), Suppl. 1, 1-20. MR 639462 (83b:35169)
  • [7] N. Miller, Weighted Sobolev spaces and pseudo-differential operators with smooth symbols, Trans. Amer. Math. Soc. 269 (1982), 91-109. MR 637030 (83f:47036)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05

Retrieve articles in all journals with MSC: 47G05, 35S05

Additional Information

Keywords: Pseudo-differential operators, commutators, weighted Sobolev spaces
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society